# SDR REXA2016020400172

- Difficulty date: February 4, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SKIN CHAFE & DAMAGED RIVET HEAD ON PREVIOUS REPAIR ON BELLY SKIN AT FS 913. COMPLIED WITH REO 670-53-00-290 REV D DATED 09 10 15.  THIS IS A MAJOR REPAIR.  STEP 14 OF REO 670-53-00-290 REV D DATED 09 10 15 WILL BE COMPLIED WITH ON WC OP 140 JOB 81517411 CO
